# SDR ASAA2023090945011

- Difficulty date: September 9, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 46,899 hours, 13,661 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CONT CAB ZONE TEMP LIGHT ON. GROUNDED - YES. APPLIED APU AIR TO SYSTEM AND EXERCISED TRIM AIR VALVE. OPS CK NORMAL PER AMM 21-61-00 NO HISTORY LAST 30 DAYS. SEAMC NOTIFIED.
